# SDR CALA2014010290005

- Difficulty date: January 1, 2014
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 65,259 hours, 24,412 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Controller
- Condition: Malfunctioned
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR KEYPAD INOPERATIVE.  COMPLIED WITH MEL SEE MT 52-017, REPLACED DOOR CONTROLLER, CHECKED OKAY.
